Vol. 43, No. 3, 1972

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 294: 1
Vol. 293: 1  2
Vol. 292: 1  2
Vol. 291: 1  2
Vol. 290: 1  2
Vol. 289: 1  2
Vol. 288: 1  2
Vol. 287: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Subscriptions
Editorial Board
Officers
Special Issues
Submission Guidelines
Submission Form
Contacts
Author Index
To Appear
 
ISSN: 0030-8730
Correction to: “An extension of some results of takesaki in the reduction theory of von neumann algebras”

George A. Elliott

Vol. 43 (1972), No. 3, 826–827
Abstract

Volume 38 (1971), 487-500

Mathematical Subject Classification 2000
Primary: 46L10
Milestones
Published: 1 December 1972
Authors
George A. Elliott